# SDR COMA9860406

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- System (JASC): 3234 · Landing Gear Selector
- Part: Control
- Part number: 7179015
- Condition: Failed
- Location: Landing Gear
- Part time: 32 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE ASSY.  RETURNED TO SERVICE.
